Follow
Yann Brenier
Yann Brenier
directeur de recherches CNRS, DMA, Ecole Normale Superieure, 45 rue d'Ulm, Paris
No verified email - Homepage
Title
Cited by
Cited by
Year
Polar factorization and monotone rearrangement of vector‐valued functions
Y Brenier
Communications on pure and applied mathematics 44 (4), 375-417, 1991
17881991
A computational fluid mechanics solution to the Monge-Kantorovich mass transfer problem
JD Benamou, Y Brenier
Numerische Mathematik 84 (3), 375-393, 2000
15052000
Décomposition polaire et réarrangement monotone des champs de vecteurs
Y Brenier
CR Acad. Sci. Paris Sér. I Math. 305, 805-808, 1987
4901987
Sticky particles and scalar conservation laws
Y Brenier, E Grenier
SIAM journal on numerical analysis 35 (6), 2317-2328, 1998
3751998
Convergence of the Vlasov-Poisson system to the incompressible Euler equations
Y Brenier
Communications in Partial Differential Equations 25 (3-4), 737-754, 2000
3012000
The least action principle and the related concept of generalized flows for incompressible perfect fluids
Y Brenier
Journal of the American Mathematical Society 2 (2), 225-255, 1989
2481989
Minimal geodesics on groups of volume‐preserving maps and generalized solutions of the Euler equations
Y Brenier
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
2141999
Averaged multivalued solutions for scalar conservation laws
Y Brenier
SIAM journal on numerical analysis 21 (6), 1013-1037, 1984
1981984
Extended monge-kantorovich theory
Y Brenier
Optimal transportation and applications, 91-121, 2003
1812003
Reconstruction of the early Universe as a convex optimization problem
Y Brenier, U Frisch, M Hénon, G Loeper, S Matarrese, R Mohayaee, ...
Monthly Notices of the Royal Astronomical Society 346 (2), 501-524, 2003
1742003
Weak-strong uniqueness for measure-valued solutions
Y Brenier, C De Lellis, L Székelyhidi
Communications in mathematical physics 305 (2), 351-361, 2011
1482011
Weak existence for the semigeostrophic equations formulated as a coupled Monge--Ampère/transport problem
JD Benamou, Y Brenier
SIAM Journal on Applied Mathematics 58 (5), 1450-1461, 1998
1421998
Upstream differencing for multiphase flow in reservoir simulation
Y Brenier, J Jaffré
SIAM journal on numerical analysis 28 (3), 685-696, 1991
1401991
Solutions with concentration to the Riemann problem for the one-dimensional Chaplygin gas equations
Y Brenier
Journal of Mathematical Fluid Mechanics 7 (3), S326-S331, 2005
1282005
A kinetic formulation for multi-branch entropy solutions of scalar conservation laws
Y Brenier, L Corrias
Annales de l'Institut Henri Poincaré C 15 (2), 169-190, 1998
1261998
Hydrodynamic structure of the augmented Born-Infeld equations
Y Brenier
Archive for rational mechanics and analysis 172 (1), 65-91, 2004
1252004
Résolution d'équations d'évolution quasilinéaires en dimension N d'espace à l'aide d'équations linéaires en dimension N+ 1
Y Brenier
Journal of differential equations 50 (3), 375-390, 1983
1231983
Homogeneous hydrostatic flows with convex velocity profiles
Y Brenier
Nonlinearity 12 (3), 495, 1999
1171999
A numerical method for the optimal time-continuous mass transport problem and related problems
JD Benamou, Y Brenier
Contemporary mathematics 226, 1-12, 1999
1081999
The dual least action problem for an ideal, incompressible fluid
Y Brenier
Archive for rational mechanics and analysis 122 (4), 323-351, 1993
961993
The system can't perform the operation now. Try again later.
Articles 1–20